MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/54; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/54; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Model Number 626-00-48G
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Ambulation or Postural Difficulties (2544)
Date of Event 12/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: patient had surgery on the 22nd of december for caput necroses.Had traumatic fall on the 24th of december.Xray discovered luxation.Revision surgery planned.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Additional Manufacturer Narrative
Update to event description changed reportable device.An event regarding disassociation involving an adm liner was reported.The event was not confirmed.Method & results: -product evaluation and results: visual inspection: visual inspection of the returned device indicated that the rim of the inner diameter of the liner is slightly deformed.Minor scratches are observed in the inner diameter and along the outer surface of the liner.The observed surface characteristics appear consistent with damage sustained from the dislocation event and/or contact with explantation tooling.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to disassociation of the adm liner from a metal head (non-stryker).Visual inspection of the returned device indicated that the rim of the inner diameter of the liner is slightly deformed.Minor scratches are observed in the inner diameter and along the outer surface of the liner.The observed surface characteristics appear consistent with damage sustained from the dislocation event and/or contact with explantation tooling.It was reported that the patient suffered a traumatic fall that led to the event, and this is likely the root cause.Additional information such as pre- and post-operative x-ray images, primary and revision operation reports, and patient history are needed to confirm the event.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
The following was reported: patient had surgery on the 22nd of december for caput necroses.Had traumatic fall on the 24th of december.Xray discovered luxation.Revision surgery planned.Update: adm liner and non-stryker metal head were revised as these devices were returned to stryker for evaluation.Revision date is unknown.It is unknown at this time if any other devices were revised.

Brand Name
RESTORATION ADM X3 INS 28/54
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13311635
Report Number0002249697-2022-00111
Device Sequence Number4944830
Product Code LZO
UDI-Device Identifier04546540639004
UDI-Public04546540639004
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number626-00-48G
Device Catalogue Number1236-2-854
Device Lot Number507516
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale